EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Anxiety (2328); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 69 months after a right total knee replacement procedure, the patient may require future revision surgery for polyethylene wear.The patient has reported severe pain, scarring, swelling, effusion, antalgic gait, inflammation, knee popping and cracking, instability, anxiety, emotional distress, future surgeries, general damages, and other injuries which have resulted in past and future medical expenses.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: serial number item number and full description (b)(6) 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 (b)(6) 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t (b)(6) 200-02-38 - three peg patella 38mm the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, health effect - impact code, medical device problem code, type of investigation manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.